# SDR ASOA201707315096

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 31,708 hours, 22,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE GALLEY FLOOR EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE. MX SECURED GROUND WIRE FOR CONNECTOR P372 WITH OPERATIONAL CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
